Alert archive / Oregon / High Wind Warnings in 2025

High Wind Warning 7, NWS Medford, OR

March 29, 2025Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high wind warning at Mar 29, 2025, 1:06 PM PDT for Coos County, Curry County, Douglas County, Oregon. It took effect at Mar 30, 2025, 11:00 AM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 29, 2025, 1:06 PM PDT (20:06 UTC)
In effect from
Mar 30, 2025, 11:00 AM PDT
Expired
Mar 30, 2025, 5:34 PM PDT
In force
7 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 8.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2025-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2025-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
582 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

219 
WWUS76 KMFR 292006
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
106 PM PDT Sat Mar 29 2025

ORZ021-022-301200-
/O.NEW.KMFR.HW.W.0007.250330T1800Z-250331T0300Z/
South Central Oregon Coast-Curry County Coast-
Including the cities of Port Orford, Pistol River, and Gold Beach
106 PM PDT Sat Mar 29 2025

...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 8 PM PDT SUNDAY...

* WHAT...South winds 35 to 45 mph with gusts up to 60 mph expected.

* WHERE...The capes, headlands, and other exposed areas of the Curry 
  and Coos county coastlines, and also including Gold Beach, Pistol 
  River, Port Orford, Humbug Mountain, and exposed portions of 
  highway 101.

* WHEN...From 11 AM to 8 PM PDT Sunday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Watch for falling debris and tree limbs. Use caution if you must 
drive.

&&

$$

CAZ081-301200-
/O.NEW.KMFR.WI.Y.0015.250330T1500Z-250331T0300Z/
Central Siskiyou County-
Including the cities of Weed
106 PM PDT Sat Mar 29 2025

...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM PDT SUNDAY...

* WHAT...South winds 30 to 35 mph with gusts up to 55 mph expected.

* WHERE...The Shasta Valley  in central Siskiyou County, including 
  Weed, Grenada, Montague, and Interstate 5 and highway 97 north of 
  Weed.

* WHEN...From 8 AM to 8 PM PDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

ORZ026-301200-
/O.NEW.KMFR.WI.Y.0015.250330T1500Z-250331T0300Z/
Jackson County-
Including the cities of Ashland and Medford
106 PM PDT Sat Mar 29 2025

...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM PDT SUNDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 45 mph expected.

* WHERE...Portions of southern and central Jackson County, including 
  Ashland, Phoenix, Talent, Medford, portions of Interstate 5, and 
  surrounding high terrain.

* WHEN...From 8 AM to 8 PM PDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ084-085-ORZ029>031-301200-
/O.NEW.KMFR.WI.Y.0015.250330T1800Z-250331T0600Z/
Northeast Siskiyou and Northwest Modoc Counties-Modoc County-
Klamath Basin-Northern and Eastern Klamath County and Western
Lake County-Central and Eastern Lake County-
Including the cities of Fort Rock, Davis Creek, Paisley, New Pine
Creek, Tulelake, Chemult, Alturas, Macdoel, Dorris, Lookout,
Valley Falls, Beatty, Lakeview, Day, Klamath Falls, Adin, Canby,
Newell, Midland, Crescent, Sprague River, Bly, Adel, Altamont,
Olene, Likely, and Gilchrist
106 PM PDT Sat Mar 29 2025

...WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT SUNDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Klamath, Lake, Modoc, and northeastern Siskiyou counties, 
  including Klamath Falls, Lakeview, Summer Lake, Silver Lake, 
  Paisley, Chemult, Chiloquin, Christmas Valley, Wagontire, Alturas, 
  Tulelake, Dorris, all area high terrain, and portions of highways 
  140, 31, 395, and 97.

* WHEN...From 11 AM to 11 PM PDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

ORZ023-024-301200-
/O.NEW.KMFR.WI.Y.0015.250330T1800Z-250331T0600Z/
Central Douglas County-Eastern Curry County and Josephine County-
106 PM PDT Sat Mar 29 2025

...WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT SUNDAY...

* WHAT...South winds 25 to 30 mph with gusts up to 45 mph expected.

* WHERE...The higher terrain and midslopes of central Douglas 
  County, eastern Curry County, and Josephine County, including the 
  Interstate 5 passes between Grants Pass and Roseburg.

* WHEN...From 11 AM to 11 PM PDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a power outages may result.

* ADDITIONAL DETAILS...Due to shower activity, periods of stronger 
  wind gusts are also possible in the valleys, such as in Cave 
  Junction, Grants Pass, Roseburg, and other locations along the 
  Interstate 5 and highway 199 corridors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

BPN
2 follow-up statements
709 
WWUS76 KMFR 301111
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
411 AM PDT Sun Mar 30 2025

ORZ021-022-310100-
/O.CON.KMFR.HW.W.0007.250330T1800Z-250331T0300Z/
South Central Oregon Coast-Curry County Coast-
Including the cities of Gold Beach and Pistol River
411 AM PDT Sun Mar 30 2025

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
PDT THIS EVENING...

* WHAT...South winds 35 to 45 mph with gusts up to 60 mph 
  expected.

* WHERE...The capes, headlands, and other exposed areas of the 
  Curry and Coos county coastlines, and also including Gold 
  Beach, Pistol River, Port Orford, Humbug Mountain, and exposed 
  portions of highway 101.

* WHEN...From 11 AM to 8 PM PDT Sunday.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Watch for falling debris and tree limbs. Use caution if you must
drive.

&&

$$

CAZ081-ORZ026-310100-
/O.CON.KMFR.WI.Y.0015.250330T1500Z-250331T0300Z/
Central Siskiyou County-Jackson County-
Including the cities of Medford and Ashland
411 AM PDT Sun Mar 30 2025

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM PDT
THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM PDT
THIS EVENING...

* WHAT...South winds 30 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...The Shasta Valley in central Siskiyou County, 
  including Weed, Grenada, Montague, and Interstate 5 and 
  highway 97 north of Weed. 

* WHEN...From 8 AM to 8 PM PDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ084-085-ORZ023-024-029>031-310100-
/O.CON.KMFR.WI.Y.0015.250330T1800Z-250331T0600Z/
Northeast Siskiyou and Northwest Modoc Counties-Modoc County-
Central Douglas County-Eastern Curry County and Josephine County-
Klamath Basin-
Northern and Eastern Klamath County and Western Lake County-
Central and Eastern Lake County-
Including the cities of Newell, Tulelake, Dorris, Macdoel, Day, 
Lookout, Adin, Alturas, Canby, Davis Creek, Likely, Altamont, 
Olene, Klamath Falls, Midland, Crescent, Gilchrist, Chemult, 
Adel, Lakeview, New Pine Creek, Valley Falls, and Fort Rock
411 AM PDT Sun Mar 30 2025

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Klamath, Lake, Modoc, and northeastern Siskiyou 
  counties, including Klamath Falls, Lakeview, Summer Lake, 
  Silver Lake, Paisley, Chemult, Chiloquin, Christmas Valley, 
  Wagontire, Alturas, Tulelake, Dorris, all area high terrain, 
  and portions of highways 140, 31, 395, and 97.

* WHEN...From 11 AM to 11 PM PDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Visit us at https://www.weather.gov/Medford
699 
WWUS76 KMFR 310034
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
534 PM PDT Sun Mar 30 2025

ORZ021-022-310145-
/O.CAN.KMFR.HW.W.0007.000000T0000Z-250331T0300Z/
South Central Oregon Coast-Curry County Coast-
Including the cities of Port Orford, Coquille, North Bend, Gold
Beach, Myrtle Point, Nesika Beach, Coos Bay, Powers, Harbor,
Brookings, Pistol River, Reedsport, Bandon, and Ophir
534 PM PDT Sun Mar 30 2025

...HIGH WIND WARNING IS CANCELLED...

The high wind threat has ended but breezy to gusty winds still 
possible through early this evening.

$$

CAZ081-310145-
/O.CAN.KMFR.WI.Y.0015.000000T0000Z-250331T0300Z/
Central Siskiyou County-
Including the cities of Hilt, Weed, Klamath River, and Yreka
534 PM PDT Sun Mar 30 2025

...WIND ADVISORY IS CANCELLED...

The threat has ended but breezy winds still possible through early 
this evening.

$$

CAZ084-085-ORZ029>031-310300-
/O.CON.KMFR.WI.Y.0015.000000T0000Z-250331T0600Z/
Northeast Siskiyou and Northwest Modoc Counties-Modoc County-
Klamath Basin-Northern and Eastern Klamath County and Western
Lake County-Central and Eastern Lake County-
Including the cities of Beatty, Davis Creek, Crescent, Bly,
Dorris, Paisley, Midland, Sprague River, Lookout, New Pine Creek,
Macdoel, Tulelake, Canby, Day, Olene, Newell, Adel, Fort Rock,
Chemult, Gilchrist, Valley Falls, Likely, Adin, Klamath Falls,
Alturas, Altamont, and Lakeview
534 PM PDT Sun Mar 30 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Klamath, Lake, Modoc, and northeastern Siskiyou counties, 
  including Klamath Falls, Lakeview, Summer Lake, Silver Lake, 
  Paisley, Chemult, Chiloquin, Christmas Valley, Wagontire, Alturas, 
  Tulelake, Dorris, all area high terrain, and portions of highways 
  140, 31, 395, and 97.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

ORZ023-024-310300-
/O.CON.KMFR.WI.Y.0015.000000T0000Z-250331T0600Z/
Central Douglas County-Eastern Curry County and Josephine County-
Including the cities of Canyonville, Roseburg, Winchester, Myrtle
Creek, Grants Pass, Green, Merlin, Wilderville, Elkton, Glendale,
Sutherlin, Drain, Umpqua, and Cave Junction
534 PM PDT Sun Mar 30 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...South winds 25 to 30 mph with gusts up to 45 mph expected.

* WHERE...The higher terrain and midslopes of central Douglas 
  County, eastern Curry County, and Josephine County, including the 
  Interstate 5 passes between Grants Pass and Roseburg.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

ORZ026-310300-
/O.CON.KMFR.WI.Y.0015.000000T0000Z-250331T0300Z/
Jackson County-
Including the cities of Jacksonville, Medford, Rogue River, Butte
Falls, Shady Cove, Ashland, Applegate, and Gold Hill
534 PM PDT Sun Mar 30 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 45 mph expected.

* WHERE...Portions of southern and central Jackson County, including 
  Ashland, Phoenix, Talent, Medford, portions of Interstate 5, and 
  surrounding high terrain.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Guerrero

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Mar 29, 10:50 AM PDT, 2 hours 16 minutes earlier.

Area forecast discussion, Mar 29, 10:50 AM PDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Medford OR
1050 AM PDT Sat Mar 29 2025

.UPDATE...A quiet Saturday morning has greeted us today. Aside
from one solitary shower in the Klamath Basin, almost all of the
area is clear of precipitation and clouds have started to clear
from the area. This will leave us with a dry, mostly clear, and
seasonable day, but it will be brief as the next system is already
on its way for tonight. An update was made this morning to clear
out precipitation chances for the rest of the day, but no other
changes were necessary.

For information on the upcoming system and the rest of the
forecast, see the previous discussion below. -BPN

&&

.AVIATION...29/18Z TAFs...Overall, expect VFR today, though areas of
MVFR ceilings could locally obscure terrain for the next few hours.
High level clouds increase this afternoon, then lower again
overnight into Sunday morning. Low pressure moving north through the
coastal waters on Sunday will bring precipitation mainly from the
coast to the Cascades with MVFR developing. However, the most
significant, most widespread impact on Sunday will likely be gusty,
strengthening low level southerly winds. This could result in a
period of low level wind shear at both Roseburg and Medford early
Sunday morning. Expect wind gusts to to be around or exceed 35kt at
both Medford and Klamath Falls late Sunday morning through Sunday
evening. -Spilde

&&

.MARINE...Updated 830 AM Saturday, March 29, 2025...Swell
dominated seas are diminishing but will remain steep today. A break
between systems tonight will be followed by a strong area of low
pressure tracking northward through the waters on Sunday. Winds and
seas will trend higher Sunday into Sunday evening, with southerly
gales possible south of Coos Bay. Uncertainty regarding the track
and especially the strength of this low is higher than normal for
being this close to the event. The 00Z ECMWF is notably weakest with
the low, but the suite of high resolution models are uniform in
leaning toward a stronger solution. Forecast winds have been
adjusted higher and further updates in that direction are possible.

The approach of the next low is likely to continue steep seas Monday
with conditions deteriorating into Tuesday. High pressure could
bring a trend of improving conditions beginning on Wednesday.
-DW/Spilde

&&

.PREV DISCUSSION... /Issued 338 AM PDT Sat Mar 29 2025/

DISCUSSION...Scattered showers continue across northern California
and southern Oregon early this morning. A weak upper disturbance is
bringing just enough instability to support these early morning
showers. This last disturbance will travel off to the east, and a
weak ridge will trail behind and pass over the area today. This will
bring a period of less active conditions today. Temperatures are
forecast to warm to seasonal normals west of the Cascades. Coastal
cities are forecast to see highs in the low to mid 50s, while Oregon
valleys will approach 60 degrees. Siskiyou County valleys will stay
a little cooler in the mid 50s, while highs in the mid 40s to low
50s are expected east of the Cascades.

Mild conditions and seasonal temperatures continue into Sunday,
although activity looks to return late in the morning as a front
passes over the area from the south. While Mount Shasta could get
about a foot of snow on Sunday, initial snow levels of 4000-5000
feet will limit snowfall in other areas. Western Siskiyou County
ranges could see 3 to 6 inches, while the Cascades and east side
terrain looks to see 3 inches or less of snowfall. Rain showers will
be possible over inland areas on Sunday afternoon and evening, with
some slight chances (10-15%) thunderstorm chances along the Oregon
coast in the forecast. Gusty southerly winds are also expected over
area terrain and into the Shasta Valley on Sunday afternoon and
evening. Probabilistic guidance has a 50% chance of winds reaching
Advisory levels in these areas, but a broad range of possible wind
speeds does not inspire high confidence in hazardous wind speeds.
Future guidance will help to build more confidence in the presence
or absence of Advisory winds.

Activity continues through the start of the week as a low pressure
system approaches from the west and travels over the area through
Monday and Tuesday. Persisting southwesterly flow aloft will support
continuing rain and snow showers on Monday and Tuesday. The cold air
mass moving with this system will bring cooler temperatures as well
as lower snow levels. 3000-3500 foot snow levels are possible on
Monday, with a further drop to 2500 feet on Tuesday. Siskiyou County
peaks could see 12 to 24 inches of snow on both Monday and Tuesday,
and parts of Sawyers Bar Road west of Etna could get 6 to 12 inches
of snowfall on Monday and Tuesday. The Cascades could also see 8 to
12 inches of snowfall on both Monday and Tuesday. Tuesday's snow
level drop could bring impactful snowfall to I-5 as well as Snowmans
Peak. There is some disagreement in models about these outcomes,
with probabilistic guidance keeping snowfall totals in the 4 to 8
inch range for Crater Lake and in the 8 to 12 inch range over
Siskiyou ranges. These amounts will be watched closely as this
period approaches to determine the need for any Advisory or Warning
products. Rain showers across wide areas and gusty winds over
elevated terrain continue as well, but do not look to reach hazard
criteria.

Uncertainty continues into the middle and end of the week, as long-
term guidance shows diverging paths across models. Flow aloft looks
to turn northwest and continue to supply moisture for coastal and
Cascades showers on Wednesday, but a split between additional
activity and drier conditions starts on Thursday and Friday. There
is some agreement for decreased activity and warmer temperatures for
April's first weekend in both the ECMWF and GFS. -TAD

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...CA...None.

PACIFIC COASTAL WATERS...Small Craft Advisory until 5 PM PDT this
     afternoon for PZZ350-356-370-376.

Gale Watch from Sunday morning through Sunday evening for PZZ350-
     356-370-376.

&&

In the hours before

Local storm report, Mar 29, 9:19 AM PDT, 3 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Medford OR
919 AM PDT Sat Mar 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Rain             Selma                   42.28N 123.62W
03/28/2025  M1.61 Inch       Josephine          OR   Trained Spotter

            24 hour total.

&&

BPN

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 3:00 AM PDTGale WatchMFR11 hr
Mar 29, 1:06 PM PDTWind AdvisoryMFRCoos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more30 hr
Mar 29, 2:00 PM PDTGale WarningMFR30 hr

Nearby

High Wind Warnings in Oregon, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.